# SDR 2003FA0000075

- Difficulty date: January 17, 2003
- Submitted: January 28, 2003
- Operation: General aviation
- Engine: Lyc AEIO540D4D5
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Inoperative
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  DURING INSPECTION FOUND THAT THE CARBON BRUSH WAS RUBBING AND CAUSING CARBON DUST.  RECOMMENDATION IS TO HAVE MFG LOOK AT PROCESS OF MANUFACTURING AND LOOK AT REDUCING THE TOLERANCES BETWEEN THE DISTRIBUTOR BLOCK AND THE GEAR POST WHERE THEY FIT TOGETHER TO HELP PREVENT GEAR FROM ROCKING BACK AND FORTH.  FURTHER INVESTIGATION BY MFG REQUIRED TO CORRECT PROBLEMS.
